# SDR USAA920071016

- Difficulty date: October 17, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 35,007 hours, 5,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C2 CHECK - CORROSION ON CABIN SEAT TRACK, BS 4842 / FR 58 - BS 5478 / FR 70, +Y450.  REPAIRED CABIN SEAT TRACK, BS 4842 / FR 58 - BS 5478 / FR 70, +Y450 IAW A330 SRM 53-31-15, 53-00-15 AND 51-42-00.  AIRCRAFT MANUFACTURER AND MODEL WAS CHANGED FROM  BOEING 767201ER TO AIRBUS A330323.
